MAUDE Adverse Event Report: LIVANOVA CANADA CORP. SOLO SMART STENTLESS HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. SOLO SMART STENTLESS HEART VALVE; TISSUE HEART VALVE
Model Number ART21SMT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the solo smart heart valve, model #icv1247, s/n # (b)(4), as they pertain to the reported event, were retrieved and reviewed by quality engineering at livanova canada corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a (model #icv1247) solo smart heart valve at the time of manufacture and release.Based on the available information, it is not possible to establish the root cause of the reported event.However, per the document review performed, no manufacturing deficits were identified.The manufacturer has followed up to retrieve additional information on this event, but no further details have been provided to date.Should additional information be received, the manufacturer will update the reporting activity within the required timelines.
 
Event or Problem Description
The manufacturer received information on this event through the device tracking department.Based on the information reported in the patient implant form, a solo smart that was implanted on (b)(6) 2016, was explanted on (b)(6) 2020.No further information is presently available.

Brand Name
SOLO SMART STENTLESS HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key10532722
Report Number1718850-2020-01136
Device Sequence Number2679909
Product Code LWR
UDI-Device Identifier00896208000467
UDI-Public(01)00896208000467(240)ICV1247(17)180122
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2020
Report Date (Section F) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2018
Device Model NumberART21SMT
Device Catalogue NumberICV1247
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/17/2020
Device Age6 YR
Event Location Hospital
Date Report to Manufacturer08/17/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR